Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Changing birth control?

I've been on the pill for the past year and I've been fine with it. But the past couple of months have been really stressful at work and i've been forgetting to take it. Am thinking of switching to the Depro shot. Anyone have any feedback for me?

Answer Question
 
Anonymous

Asked by Anonymous at 8:11 PM on Jan. 28, 2010 in Health

Answers (5)
  • i was on the depo for awhile but i switched to the minipill because of the depression that followed it. but that's just me. other than the feelings everything was cool, but i couldn't stand the way it made me feel. i don't put this past any BC but u can also have a slight discomfort during or after sex he first month or so. but it goes away just fine and nothing to freak out about
    Anonymous

    Answer by Anonymous at 8:17 PM on Jan. 28, 2010

  • DON'T DO IT! It is one of the worst forms of birth control out there. It causes so many fertility issues and leeches calcium from your bones more than other hormonal forms of birth control. I hated it when I was on it.
    purpleducky

    Answer by purpleducky at 8:31 PM on Jan. 28, 2010

  • I don't recommend the Depo shot on any level! I got on it and gained tons of weight and lost all desire to even do anything with my hubby. When I asked them about it they said that it was supposed to do it! They give it to sex offenders to keep them from desiring to do that stuff! DON'T DO IT!!! Also, if you use it, even when you want a baby it can take a year or more to even get pregnant because of it. Get all the facts on it before you get it.
    sallygrl02

    Answer by sallygrl02 at 9:26 PM on Jan. 28, 2010

  • I gained 20 pounds on it!
    Heart_Hopes

    Answer by Heart_Hopes at 12:06 AM on Jan. 29, 2010

  • What about a diaphragm? They work without hormones and have no side effects. They never caused a stroke, infertility or PID; you won't gain weight, get depressed, or lose your libido; your periods won't be affected. They have never been the subject of class action lawsuits and are instantly reversible.
    rkoloms

    Answer by rkoloms at 8:05 AM on Jan. 29, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.